# SDR HALA0600387

- Difficulty date: May 18, 2006
- Submitted: May 20, 2006
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 6,413 hours, 15,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2681
- Condition: Unsafetied
- Location: Pax Door
- Part time: 6,406 hours, 15,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANERS FOUND CABLE HANGING FROM MAIN ENTRANCE DOOR SLIDE CHUTE COVERS.  REPLACED FORWARD ENTRY DOOR SLIDE CHUTE ASSY PER AMM 25-61-01.
